# SDR QXEA200501843

- Difficulty date: December 25, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 11,419 hours, 11,920 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 4100S00502
- Part serial: 0698
- Condition: Malfunctioned
- Location: Deice System
- Part time: 4,631 hours, 4,433 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2317, DEICE PRESSURE CAUTION LIGHT CAME ON DURING DESCENT (POWER APPROX 35-40% TRQ).  THE LEFT OUTBOARD ADVISORY CAME ON FOR ONLY AN INSTANT, THEN WENT DARK.  LEFT DEICE PRESSURE INDICATED NORMAL ON FO'S PRESSURE GAUGE.  VISUALLY CONFIRMED BOOT INFLATED OK.  RAN DEICE PRESSURE CHECKLIST.  PROBLEM NOT SOLVED, (GOT CAUTION LIGHT AGAIN).  MAINTENANCE REMOVED LT OUTBOARD DDV IAW Q400 AMM TASK 30-11-16-000-801.  INSTALLED NEW DDV IAW Q400 AMM TASK 30-11-16-400-801.  REMOVED LEADING EDGE 513AL TO FOM.  INSTALLED LEADING EDGE 513AL IAW Q400 AMM TASK 57-23-01-400-801.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
